# SDR CA990719032

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FIRST OFFICER'S AUDIO DIRECTIONAL INDICATOR FAILED DURING TAKEOFF, GYRO FLAG IN VIEW.  IT CAME ON LINE THEN DISPLAYED GYRO FLAG ON AND OFF SEVERAL TIMES.  LAST TIME FOR 15 MINS.  NR 2 VERTICAL GYRO REPLACED.
